# SDR UALA2011092805244

- Difficulty date: September 27, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 49,759 hours, 14,009 cycles
- Engine: Pwa PW2037
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Control Valve
- Condition: Faulty
- Location: Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE START VALVE WOULD NOT OPEN.  TWO ATTEMPTS, START VALVE WON'T OPEN NORMALLY.  REPLACED STARTER CONTROL VALVE, OP CHECKED NORMAL.
